Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why am I having spotting with severe stomach pains after coming off from depo ?

hello i am just wundering if you can answer my question please .. i felt preganant and had my little in jan 2010 i went on depo and i come of it in aug last year bcos i am bleeding alot when i was on it.. i am not on anything atm.. i havent been bleeding since i come of the depo i have woke up this smorning with a bit of blood on my underwear and have got really bad pains in my stomach i was also bleeding a week ago but wasnt much blood i have got really bad lower back pain and when i wipe my self theres red blood there?
Asked On : Sat, 19 Mar 2011
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic Forum
First thing to do here is do a urine pregnancy test.

Sometimes when the mense appear after long time/months , the flow and pain if more then usual. This is one possibility.

After hormonal contraceptives, it takes a few months for the cycle to be regular, but its been over 7-8 months since you stopped the DEPO. So an examination by a gynaecologist is reuqired here, along with investigations like a pelvic ultrasound and some blood tests.

Answered: Sat, 19 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor